Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2673
Title: When ?-semiperfect rings are semiperfect
Authors: Büyükaşık, Engin
Lomp, Christian
Keywords: Semiperfect
δ -supplemented
δ -semiperfect
Issue Date: Sep-2010
Publisher: TUBITAK
Source: Büyükaşık, E., and Lomp, C. (2010). When δ-semiperfect rings are semiperfect. Turkish Journal of Mathematics, 34(3), 317-324. doi:10.3906/mat-0810-15
Abstract: Zhou defined δ -semiperfect rings as a proper generalization of semiperfect rings. The purpose of this paper is to discuss relative notions of supplemented modules and to show that the semiperfect rings are precisely the semilocal rings which are δ -supplemented. Module theoretic version of our results are obtained. © TÜBİTAK.
URI: http://doi.org/10.3906/mat-0810-15
http://hdl.handle.net/11147/2673
ISSN: 1300-0098
1303-6149
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2673.pdfMakale174.38 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

8
checked on Dec 4, 2021

WEB OF SCIENCETM
Citations

13
checked on Dec 4, 2021

Page view(s)

24
checked on Dec 7, 2021

Download(s)

14
checked on Dec 7, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.